# SDR DHL9880405C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK LOCATED AT FRAME AFT SIDE LOWER POST MAIN CARGO DOOR AREA.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER  PER SRM 53-2-0, 10 X 2.  N/R 146
